DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Proceedings papers >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/100/1308

Title: Stochastic approximation algorithm for optimal throughput performance of wireless LANs
Authors: KRISHNAN, S
CHAPORKAR, P
Issue Date: 2010
Publisher: ASSOC COMPUTING MACHINERY
Citation: COMPUTER COMMUNICATION REVIEW,40(4)409-410
Abstract: In this paper, we consider the problem of throughput maximization in an infrastructure based WLAN. We demonstrate that most of the proposed protocols though perform optimally for connected network (no hidden terminals), their performance is worse than even that of standard IEEE 802.11 in presence of hidden terminals. Here we present a stochastic approximation based algorithm that not only provide optimum throughput in a fully connected network but also when hidden nodes are present.
URI: http://dx.doi.org/10.1145/1851275.1851235
http://dspace.library.iitb.ac.in/xmlui/handle/10054/14495
http://hdl.handle.net/100/1308
ISSN: 0146-4833
Appears in Collections:Proceedings papers

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback